# SDR SWAA2016090855587

- Difficulty date: September 4, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 32,494 hours, 19,064 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 2949
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOST ALL ELECTRICAL TRIM BUT MANUAL 2 AUTOPILOT.   R & R HORIZONTAL STABILIZER TRIM MOTOR IAW MM.
